# SDR DHL97724006

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGED FUSELAGE SKIN PANEL AT BS 1030 JUST BELOW RIGHT AFT SERVICE DOOR LOWER HINGE.  REMOVED AND REPLACED SKIN PANEL 8 BY 8.  REMOVED SURFACE CORROSION FROM SKIN AT LAP SEAM (.002) AND PRESSURE STOP FITTING, O/B SIDE APPROX .022, WITHIN LIMITS PER SRM 53-10-1.
